BibTeX record journals/mcm/ZhouA11

download as .bib file

@article{DBLP:journals/mcm/ZhouA11,
  author       = {XueGang Zhou and
                  Rashida Ahat},
  title        = {Geometric programming problem with single-term exponents subject to
                  max-product fuzzy relational equations},
  journal      = {Math. Comput. Model.},
  volume       = {53},
  number       = {1-2},
  pages        = {55--62},
  year         = {2011},
  url          = {https://doi.org/10.1016/j.mcm.2010.07.018},
  doi          = {10.1016/J.MCM.2010.07.018},
  timestamp    = {Wed, 17 Feb 2021 08:55:07 +0100},
  biburl       = {https://dblp.org/rec/journals/mcm/ZhouA11.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics